# SDR GTIA2022053136457

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 25,757 hours, 11,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FLASHLIGHT INOP.-R&R R2 FLASHLIGHT IAW CMM 25-60-13 .OPS CHECK GOOD .
